Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Eczema on chest, used fucibet. Itchy, turned rash after applying clotrazole. What to use ?

Hi iv had exsema on my chest for a while and have used fucibet however iv ran out of it, it was itchy last week so i put clotrazole cream not thinking anything of it however its turned into a rash and is really itchy. I was wondering i have fucidin would could i use this cream or wshould i wait until i get my repeat prescription.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  71
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Dermatologist 's  Response
Hi iitching on the chest is exaggregated by application of clotrimozole the used one is a cream when applied over the hairy area is the reason for the rash.apply calamine lotion in the morning and steron g gel on the lesion can cure it.use a antihistamine atarax 25 mg at night anfd use of antibiotic tablets twice daily can cure it
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]

Related questions you may be interested in


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor